# SDR AALA202410197726

- Difficulty date: October 17, 2024
- Submitted: October 19, 2024
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 57,592 hours, 39,180 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5713006020500
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN FLOOR BEAM BACK SIDE RADIUS CRACKED IN ZONE 2 AT THE CENTER WING BOX FRONT SPAR COMMON TO VERTICAL STRINGER 4 AT FR 36 AND -Y254. REPAIRED FLOOR BEAM PER EA 357344.
